# SDR SWIA2021062859139

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION FOUND ON SEAT TRACK 9 L  FROM APPROX F/S 847 TO APPROX F/S 847+62     (C-CHECK RO 6/22/2021)    FOUND CORROSION ON LBL 9 SEAT TRACK FS 847 TO 847 +62 OUT OF LIMITS REF CRJ 900 SRM 53-41-49-101-001-A02 AND INSTALLED NEW SEAT TRACK REF CRJ 900 AMM 53-00-49-400-801 CONFIG A07 USING TW TUC 4978 CAL DUE 30 JUN 21.
